Facebook Pixel

New to Livial

By February 15, 2011 - 10:28am
Rate This

I went through an early menopause at 32, following several years of denial i am now 48 and feeling much better. I have been on an incredible journey with it.
Having tried alternative and prescribed hrt i am now on Livial (3rd week) because one of my friends has felt so good on it i thought it might be good to try.
The first week was fab, energy galore and i even had some nice sexy dreams, made a refreshing change as i have had zero libido for years. This the 3rd week i am very out of sorts. shall i keep going, does it just take a little while to adjust.

I was on oestrogen patches and proges before but am trying Livial because i was getting a bit low and was told the Livial might help the libido too.
I am lovely and slim and would like to stay that way. But i would love to feel good again. i would appreciate your advice thank you.

Add a Comment3 Comments

EmpowHER Guest

I am 61 and have been taking Livial for about 2 years. I take only 125 mg. (I cut the 250mg tablet in two) because I found that the whole tablet was too strong (made me salivate a lot and some white spotting). Other than that, I am light in weight and have gained no weight, hot flashes have significantly subsided, good libido and an even-temperedness, which is important and easily lost with no hormone replacement. All of my blood tests are good. Basically, I wouldn't be without it. I think the fear-mongering around hormone replacement is very excessive. You just have to know your susceptibilities and get good medical advice about which treatment is best for you. My gynecologist recommended this to me (I have a fibrome so could no longer take the estrogen gel I was using which was causing it to increase in size; with Livial it has diminished in size!) and he is a highly respected doctor. His wife uses it too! Hope this is helpful to you! H

May 27, 2011 - 3:28am
EmpowHER Guest

Dear Shrimp,

Where do you buy the livial/tibolone ??!!!!



May 18, 2011 - 1:07pm

There have been clinical studies on tibolone (livial), and the treatment effects were found to be positive, including reduced amount of hot flashes, improved mood and other benefits within the second month of treatment. This drug, as well as other HRT, also has many potentially harmful side effects. It is important to talk with your doctor and pharmacist to know exactly what treatment effects you should expect, as well as any side effects to be aware of.

You can read more about the clinical studies: http://jcem.endojournals.org/cgi/content/full/87/1/16:

"Effects of tibolone on other postmenopausal symptoms":
"Many trials reported a beneficial effect of tibolone on fatigability, frequency of headaches, psychological instability, and insomnia (7, 10, 11). Genazzani (9) found that the relief of hot flushes from the second month of treatment was associated with improvement of both mood and insomnia."

I hope this information helps!

February 15, 2011 - 12:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!